Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



An existence and uniqueness theorem for incremental viscoelasticity

Authors: R. Quintanilla and H. T. Williams
Journal: Quart. Appl. Math. 43 (1985), 287-294
MSC: Primary 73G15
DOI: https://doi.org/10.1090/qam/814227
MathSciNet review: 814227
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73G15

Retrieve articles in all journals with MSC: 73G15

Additional Information

DOI: https://doi.org/10.1090/qam/814227
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society